Journal of the Mathematical Society of Japan

Some Remarks on the Theory of Picard Varieties

Jun-ichi IGUSA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 2 (1951), 345-348.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734865

Digital Object Identifier
doi:10.2969/jmsj/00320345

Mathematical Reviews number (MathSciNet)
MR0048859

Zentralblatt MATH identifier
0054.06404

Subjects
Primary: 14.0X

Citation

IGUSA, Jun-ichi. Some Remarks on the Theory of Picard Varieties. J. Math. Soc. Japan 3 (1951), no. 2, 345--348. doi:10.2969/jmsj/00320345. https://projecteuclid.org/euclid.jmsj/1261734865


Export citation